# SDR UALA2011021100742

- Difficulty date: February 9, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 51,116 hours, 6,172 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 14150007
- Part serial: 49
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  2 LEFT FLIGHT DECK SIDE WINDOW SHOWS EVIDENCE OF MOISTURE INGRESSION AROUND PERIPHERY, BUT ESPECIALLY IN UPPER AFT AND LOWER AFT CORNERS. REMOVED NR 2 LEFT FLIGHT DECK WINDOW TO END OF REMOVAL TASK IAW MM,  INSTALLED WINDOW 2L IAW MM.
